# SDR REXA2017111701180

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 22,851 hours, 14,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 10192
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY THE SERVICE DOOR INOPERATIVE.   REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY FOR BATTERY PACK NR 2 IAW AMM 33-51-17.  OPS CHECKED NORMAL. LIGHT WORKS NORMALLY.
